MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA DEFORMITY UNI-PLANAR SCREWDRIVER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE XIA DEFORMITY UNI-PLANAR SCREWDRIVER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48041313
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; tip of screw driver broke.
 
Additional Manufacturer Narrative
Risk assessment; the device was discarded by the customer, so no lot number was provided, nor could visual or functional inspection be performed.Manufacturing record review could not be performed due to no lot number being supplied.With the device not being returned for evaluation, root cause can not be conclusively determined.
 
Event or Problem Description
It was reported that; tip of screw driver broke.

Brand Name
XIA DEFORMITY UNI-PLANAR SCREWDRIVER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6067811
Report Number0009617544-2016-00432
Device Sequence Number13605943
Product Code LXH
UDI-Device Identifier07613327263237
UDI-Public(01)07613327263237
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48041313
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2016
Supplement Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1